# SDR IPXA2016071105734

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 67,633 hours, 10,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED R 1 DOOR SLIDE FAILED TO ARM.  ADJUSTED GIRT BAR IAW MM 25-61-01. OPS CHECKED NORMAL
